# SDR AU960773

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Guide
- Part number: 12802061
- Condition: Deteriorated
- Location: Lg Ext-Retract S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DOWNLOCK MECHANISM SPRING GUIDE CRACKED AND  DISTORTED
